# SDR ASAA2017091722073

- Difficulty date: September 17, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 59,534 hours, 27,233 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 146A75058
- Condition: Cracked
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BAFFLE ON R/H SIDE BETWEEN BS 747 AND 767, CRACKED ON THE FWD UPPER CORNER.  ACFT GROUNDED. REMOVED AND REPLACED THE BAFFLE IAW SRM 51-40-02.
